MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PIRANHA; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION PIRANHA; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M0065051600
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E: this event was reported by bsc sales rep.The initial reporter facility name is: (b)(6) hospital.H6: imdrf device code a051104 captures the reportable event of jaws failed to closed.
 
Event or Problem Description
It was reported to boston scientific corporation that a piranha was used in a biopsy procedure performed on an unknown date.During the procedure, the jaws were opened but unable to close.There was no patient complication as a result of this event.

Brand Name
PIRANHA
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17207874
Report Number3005099803-2023-03354
Device Sequence Number5540151
Product Code FCL
UDI-Device Identifier08714729302599
UDI-Public08714729302599
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2025
Device Model NumberM0065051600
Device Catalogue Number505-160
Device Lot Number0029081910
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2023
Initial Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown